# SDR CA051124005

- Difficulty date: November 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC7*
- Engine: Pwa PT6A50
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: MS2125006020
- Condition: Corroded
- Location: Door Fitting
- Part time: 17,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C CHECK, BOLT ON FWD CARGO DOOR FITTING WAS CORRODED TO THE EXTENT THAT BOLT HEAD SEPARATED AT LIGHT FINGER TOUCH. 6 FITTINGS ARE BOLTED TO THE SILL STRUCTURE BY 2 BOLTS EACH. THEY SECURE THE DOOR IN THE CLOSED POSITION. THE MOST FWD BOLT OF THE 12 WAS THE ONE AFFECTED. VISUAL INSPECTION OF THE AREA DID NOT INDICATE ANY CORROSION PROBLEMS. THERE IS NO REQUIREMENT TO DISASSEMBLE THE BOLTS FOR INSPECTION AND THEY HAVE PROBABLY BEEN THERE SINCE THE A/C WAS NEW. THE REMAINING 11 BOLTS WERE DISASSEMBLED AND VARYING DEGREES OF CORROSION WAS FOUND. ALL 12 BOLTS HAVE BEEN REPLACED.
